MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE, VAMP PLUS; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE, VAMP PLUS; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXVP2284
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional fda codes: kra.Additional premarket submission: k181684, k896819.The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that, during use in the intensive care unit, the systolic blood pressure reading of a pressure monitoring kit was 40 to 100 points higher than both the manual and automatic cuff pressures.Though the mean arterial pressure readings did not correlate, the diastolic blood pressures were similar.Issue was resolved by reviewing the case with a doctor.No allegations of patient injuries.
 
Additional Manufacturer Narrative
Per additional information from initial reporter, there were no error messages during the event.The transducer was attached to a phillips monitor with x2 extension.Staff tried multiple extremities, both right and left sides, manual and automatic cuffs.The manual and automatic cuffs always correlated, but the arterial line systolic blood pressure was consistently higher.This device was previously reported as available for return; however, the reporter confirmed that the device was no longer available.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.No corrective actions will be taken at this time.The instructions for use (ifu) states "pressure readings can change quickly and dramatically because of loss of proper calibration, loose connection, or air in the system.And "abnormal pressure readings should correlate with the patient's clinical manifestations." instructions include testing dynamic response and notes that poor dynamic response can be caused by air bubbles, clotting, excessive lengths of tubing, excessively compliant pressure tubing, small bore tubing, loose connections, or leaks.Warning: moisture within the connector may result in the device malfunctioning or in inaccurate pressure readings.If this occurs, replace wet part or parts.

Brand Name
TRUWAVE, VAMP PLUS
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22580981
Report Number2015691-2025-06001
Device Sequence Number12778674
Product Code DXO
UDI-Device Identifier07460691950177
UDI-Public(01)07460691950177(17)261209(11)241209(10)66200794
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPXVP2284
Device Lot Number66200794
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown